Patient Comments: Vaginal Bleeding - Post Menopause

What were the reasons for your post-menopausal vaginal bleeding?

Comment from: Rmclady, 55-64 Female (Patient) Published: June 04

I have been taking Prempro for hot flashes and night sweats. After having been taking it for 3 weeks, I started to have a period. I am bleeding now for the past 7 days.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Vaginal Bleeding - Causes Question: If you ovulate regularly, what is the cause of your abnormal vaginal bleeding?
Vaginal Bleeding - Intercourse Question: Have you experienced vaginal bleeding after intercourse? Did you see a doctor? What was the diagnosis?
Vaginal Bleeding - Tests Question: What types of tests and exams did you undergo to evaluate your abnormal vaginal bleeding?
Vaginal Bleeding - Treatment Question: What types of treatment, medication, or surgery did you receive for irregular vaginal bleeding?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.